# SDR DALA2025032002120

- Difficulty date: March 19, 2025
- Submitted: March 20, 2025
- Operation: Air carrier
- Aircraft: N3754A
- Make and model: Boeing 737832
- Aircraft serial: 29626
- Aircraft time: 75,958 hours, 29,327 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0865551) CORROSION ON FLOOR STRUCTURE STA 948 LBL 50 AT W2. FLOOR STRUCTURE STA 948 LBL 50 WAS REPLACED PER B737-800 SRM 51-40-02-0G.
